Antihistamine for treatment of Sustiva Rash
Oct 26, 2008
Hi. I have had sustiva rash all over my body. This is day 5 of the rashes and they don't seem to get any better. Is there any OTC antihistamines i can get to hasten the resolution of the rashes? I won't be able to go to work or even return home in my condition if this continues. It will be good even if it shortens the rashes for even just 1 day. And what antihistamine would that be? Many thanks.
Response from Dr. Henry
Diphenhydramine (benadryl) @ 25-50 mg up to three times a day is often helpful. Loratidine (claritin or 10 mg/day) or hydroxyzine (25-50 mg up to three times a day)may also help some pxs. Your HIV provider should be made aware of the rash and any other symptoms you may be having. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sore On Tongue A Symptom Of HIV?
- Loose Stool Could I Have Acute HIV Infection
- Cold Feet After Handjob Worried I Have HIV
- Fever After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Itchy Red Spots After Receiving Head Sign Of HIV AIDS
- Pain In Penis After Touching Dried Semen What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.